RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1994, Volume 49, Issue 3(297), Pages 195–204 (Mi umn1530)  

This article is cited in 2 scientific papers (total in 3 papers)

Mathematical Events

Anatolii Moiseevich Vershik (on his sixtieth birthday)

V. I. Arnol'd, M. Sh. Birman, I. M. Gel'fand, I. A. Ibragimov, S. V. Kerov, A. A. Kirillov, O. A. Ladyzhenskaya, G. A. Leonov, A. A. Lodkin, S. P. Novikov, Ya. G. Sinai, M. Z. Solomyak, L. D. Faddeev


Full text: PDF file (843 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1994, 49:3, 207–221

Bibliographic databases:

Document Type: Personalia
MSC: 01A70, 37Axx, 70F25, 37J60, 37C55, 22E46

Citation: V. I. Arnol'd, M. Sh. Birman, I. M. Gel'fand, I. A. Ibragimov, S. V. Kerov, A. A. Kirillov, O. A. Ladyzhenskaya, G. A. Leonov, A. A. Lodkin, S. P. Novikov, Ya. G. Sinai, M. Z. Solomyak, L. D. Faddeev, “Anatolii Moiseevich Vershik (on his sixtieth birthday)”, Uspekhi Mat. Nauk, 49:3(297) (1994), 195–204; Russian Math. Surveys, 49:3 (1994), 207–221

Citation in format AMSBIB
\Bibitem{ArnBirGel94}
\by V.~I.~Arnol'd, M.~Sh.~Birman, I.~M.~Gel'fand, I.~A.~Ibragimov, S.~V.~Kerov, A.~A.~Kirillov, O.~A.~Ladyzhenskaya, G.~A.~Leonov, A.~A.~Lodkin, S.~P.~Novikov, Ya.~G.~Sinai, M.~Z.~Solomyak, L.~D.~Faddeev
\paper Anatolii Moiseevich Vershik (on his sixtieth birthday)
\jour Uspekhi Mat. Nauk
\yr 1994
\vol 49
\issue 3(297)
\pages 195--204
\mathnet{http://mi.mathnet.ru/umn1530}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1289402}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1994RuMaS..49..207A}
\transl
\jour Russian Math. Surveys
\yr 1994
\vol 49
\issue 3
\pages 207--221
\crossref{https://doi.org/10.1070/RM1994v049n03ABEH002272}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994QX25500017}


Linking options:
  • http://mi.mathnet.ru/eng/umn1530
  • http://mi.mathnet.ru/eng/umn/v49/i3/p195

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. V. Anosov, A. A. Bolibrukh, V. A. Vassiliev, A. M. Vershik, A. A. Gonchar, M. L. Gromov, S. M. Gusein-Zade, V. M. Zakalyukin, Yu. S. Ilyashenko, V. V. Kozlov, M. L. Kontsevich, Yu. I. Manin, A. I. Neishtadt, S. P. Novikov, Yu. S. Osipov, M. B. Sevryuk, Ya. G. Sinai, A. N. Tyurin, L. D. Faddeev, B. A. Khesin, A. G. Khovanskii, “Vladimir Igorevich Arnol'd (on his 60th birthday)”, Russian Math. Surveys, 52:5 (1997), 1117–1139  mathnet  crossref  crossref  mathscinet  adsnasa  isi
    2. M. Z. Solomyak, T. A. Suslina, D. R. Yafaev, “On the mathematical works of M. Sh. Birman”, St. Petersburg Math. J., 23:1 (2012), 1–38  mathnet  crossref  mathscinet  zmath  isi  elib
    3. G. V. Rozenblyum, “O matematicheskikh rabotakh Mikhaila Zakharovicha Solomyaka”, Algebra i analiz, 30:3 (2018), 3–29  mathnet  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:779
    Full text:255
    References:57
    First page:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019